# SDR HEER20150626390

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 13,247 hours
- Engine: Allsn 250C47B
- Engine time: 8,398 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWA140620
- Condition: Spalled
- Location: Engine
- Part time: 881 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR CRACKED EXHAUST COLLECTOR.  REMOVED NR 5 BEARING DUE TO PROBABLE SPALLING ON OUTER RACE AT SPLIT.  SCRAP PART & REPLACE WITH NEW.  PART WILL BE RETURNED FOR FURTHER EVALUATION.
